Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Severe pain in penis after bladder surgery. Medicine taken. No relief. Treatment?

I am sorry to bother you but I just do not no what to do. About 10 days ago I had bladder surgrey and they went up my penis ever since then my penis has been hurting bad. I did go back to thr DR and he gave me pills to take but they do not help at all Please help me YYYY@YYYY
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
The bladder surgery was done through urethra and this can cause some local trauma. But then it is no need to worry. With time the pain will go off and until then you may just continue taking some mild painkillers.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you. You just need to contact me on this below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor